Reductions of integrable equations: dihedral group

Lombardo, S and Mikhailov, AV (2004) Reductions of integrable equations: dihedral group. Journal of Physics A: Mathematical and General, 37 (31). 7727 - 7742. ISSN 0305-4470

Abstract

Metadata

Authors/Creators:
  • Lombardo, S
  • Mikhailov, AV
Copyright, Publisher and Additional Information: (c) 2004, Institute of Physics. This is an author produced version of a paper published in the Journal of Physics A: Mathematical and General. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Nonlinear Evolution Equations; Prolongation Structures
Dates:
  • Published: 6 August 2004
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Aug 2013 09:11
Last Modified: 29 Mar 2018 17:08
Published Version: http://dx.doi.org/10.1088/0305-4470/37/31/006
Status: Published
Publisher: Institute of Physics
Identification Number: https://doi.org/10.1088/0305-4470/37/31/006

Share / Export

Statistics